# SDR SWAA2025103030144

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 59,862 hours, 36,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAS REPORT L1 DOOR LEFT SIDE SLIDE GIRT BAR IS LOOSE.  SECURED THE GIRT BAR TO CLIP IAW AMM 25-66-01. OPS CHKD GOOD.
